# SDR AALA960450

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49251
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT CHECK, EMERGENCY EXIT SIGN AT AFT SIGN AT AFT GALLEY DOOR INOPERATIVE.  CLEANED AND RESEATED EMERGENCY EXIT SIGN CONNECTOR API-4 AT AFT GALLEY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
